# SDR NOCA07907

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Engine: Ge CF680C2B7
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106310451
- Part serial: UNNEA792
- Condition: Failed
- Location: Rt Enigne
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RT ENG START NO LIGHT OFF RT ENG IGNITOR 2 EICAS.  REMOVED AND REPLACED NR 2 EXCITER BOX, ALSO REMOVED AND REPLACED NR 1 AND 2 IGNITOR PLUGS P/N CH31772A PER MM 74-11-01 AND 74 21-02, OPS CHECK OK.
